advertisement
Question
Posted by: Michelle | 2010-03-02

Stop using Triphasil

After using Triphasil for 16 years I decided to stop using it seeing that there is no need for it. My period is back to normal after 1 month of not using triphasil. My problem is my skin is looking terrible and I am getting terrible headaches. Will this get better in time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It often takes afew months for your body to adjust to being off the Pill, so give it some time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-03-03

It often takes afew months for your body to adjust to being off the Pill, so give it some time.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement